Alert archive / Texas / Special Weather Statements in 2016
Special Weather Statement, NWS Midland/Odessa, TX
NWS Midland/Odessa, TX issued this special weather statement at Feb 22, 2016, 11:21 PM CST for Glasscock County, Reagan County, Texas. It was in force for 39 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Feb 22, 2016, 11:21 PM CST (05:21 UTC)
- Expired
- Feb 23, 2016, 12:00 AM CST
- In force
- 39 min
- Issued by
- NWS Midland/Odessa, TX
Counties Glasscock County, TX, Reagan County, TX
The radar
The San Angelo radar (KSJT), 82 km from the middle of the area, began a volume at 05:23 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Feb 22, 11:25 PM CST | TSTM WND GST 58 | 5 Sw St. Lawrence, TX | |
| Feb 22, 11:39 PM CST | TSTM WND GST 66 | 1 Wnw Big Lake, TX |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
The nearest sounding before it
Midland Regional, TX (KMAF), launched 00:00Z, 5.4 hours before the alert went out and 99 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 7 J/kg
- Mixed-layer CIN
- -289 J/kg
- Mixed-layer LCL
- 1128 m above ground
- 0-6 km bulk shear
- 64 kt
- 0-1 km storm-relative helicity
- 157 m²/s²
- 0-3 km storm-relative helicity
- 270 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.3
The text
As transmitted.
561
WWUS84 KMAF 230521
SPSMAF
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
1121 PM CST MON FEB 22 2016
TXZ052-053-062-063-069-070-230600-
MITCHELL TX-REAGAN TX-GLASSCOCK TX-HOWARD TX-UPTON TX-MIDLAND TX-
1121 PM CST MON FEB 22 2016
...SIGNIFICANT WEATHER ADVISORY FOR EASTERN UPTON...SOUTHERN
HOWARD...REAGAN...SOUTHEASTERN MIDLAND...SOUTHERN MITCHELL AND
GLASSCOCK COUNTIES UNTIL MIDNIGHT CST...
AT 1120 PM CST...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM NEAR BIG SPRING
MCMAHON-WRINKLE AIRPARK TO 7 MILES SOUTHEAST OF SPRABERRY TO 11 MILES
NORTH OF RANKIN...AND MOVING EAST AT 50 MPH.
WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
BIG SPRING...BIG LAKE...GARDEN CITY...NORTH REAGAN FIRE STATION...STILES...
SAINT LAWRENCE...LEES...TEXON...SOUTH HAVEN|2...SOUTH HAVEN...BIGBY
CORNER...BEST...LOMAX...BIG SPRING COUNTRY CLUB...ELBOW...BIG SPRING
MCMAHON-WRINKLE AIRPARK...FORSAN AND REAGAN COUNTY AIRPORT.
THIS INCLUDES INTERSTATE 20 BETWEEN MILE MARKERS 166 AND 181.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
LAT...LON 3209 10067 3209 10126 3108 10127 3108 10194
3228 10164 3221 10066
TIME...MOT...LOC 0520Z 275DEG 44KT 3223 10159 3187 10172 3139 10192
$$
84What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Midland/Odessa, TX wrote its last area forecast discussion before this special weather statement went out at Feb 22, 10:46 PM CST, 35 minutes earlier.
Area forecast discussion, Feb 22, 10:46 PM CST, 35 minutes before
Area Forecast Discussion
National Weather Service Midland/Odessa TX
1046 PM CST MON FEB 22 2016
DISCUSSION...
See 06Z Aviation Discussion below.
AVIATION...
Area radars show the 1st line of convection has exited the CWA to
the east, w/a 2nd line approaching KMAF. The main threat from
these storms has been small hail, and we'll include a tempo group
for KMAF for the 06Z issuance. Meanwhile, sfc analysis shows the
warm front just south of KMAF. As sfc flow backs overnight as the
cold front strengthens, this feature will be pushed south. As
colder air moves into the region behind the front, buffer
soundings continue to suggest a few hours of IFR cigs most
terminals during the day...before drier air improves cigs to VFR
Tuesday evening.
PREV DISCUSSION... /issued 146 PM CST MON FEB 22 2016/
DISCUSSION...
Surface cyclogenesis is underway in the general vicinity of the
Upper Presidio Valley while surface ridging noses in from the n
into the PB. A warm front slowly lifting n and helping maintaining
an e-se low level component across the Trans Pecos yielding upslope
flow and slowly increasing dewpoints. Meanwhile steep LR's
(7.5-8.5 C/KM in the 7h-5h layer) are present. Lift is increasing
on the nose of a strong mid level jet moving into the Trans Pecos
and as a result tstms are expected to develop. CAPES may near 700
J/KG and with more than sufficient shear there is support for
strong-severe storms this PM, especially from Davis Mtns into the
Lower Trans Pecos. Large hail is the primary concern as storms
may ride along/near the frontal boundary. Also. there is a non-
zero tornadic threat early this evening when the low level jet
increases along with the presence of said warm front.
The jet max has shifted farther s than thought yesterday. Still,
there is expected to be another area of precip that forms from SE
NM into the PB overnight and into Tue PM. This is assocd with the
frontal surge and this area will still be within a steep lapse
rate environment, not to mention in the LFQ of strong jet
(115-120kt 3h), and wrap around moisture. As noted the jet is
farther s and this has lessened the potential for high winds in
the mtns and we have opted to cancell the watch,replacing it with
a wind advisory for Davis-Glass-Chisos Mtns. An advisory may
eventually be needed for Pecos/Terrell Co.. Tue will definitely
have a much colder blustery feel and temps will probably peak as
early as noon and then hold steady/slowly fall in the afternoon.
Daytime temps will mostly be in the 40s/50...60s/70s in the far
s/sw. This will all set up cold mornings Wed/Thur with lows
falling to/below freezing. Thereafter temps will slowly moderate
into the 60s and 70s into the weekend and early next week.
FIRE WEATHER...
Windy conditions will raise fire wx concerns across the Big Bend
and Presidio Valley Tue where the least chances of rain are. The
cooler temps will keep RHs above critical levels.
&&
.PRELIMINARY POINT TEMPS/POPS...
Big Spring 56 39 46 30 / 30 70 30 0
Carlsbad 61 41 55 29 / 20 20 20 0
Dryden 68 51 68 36 / 20 50 10 0
Fort Stockton 68 47 56 31 / 40 50 10 0
Guadalupe Pass 63 40 51 27 / 20 10 10 0
Hobbs 54 37 48 26 / 30 50 20 0
Marfa 69 43 60 22 / 30 20 10 0
Midland Intl Airport 59 41 50 32 / 20 50 20 0
Odessa 60 41 50 33 / 20 50 20 0
Wink 62 42 55 30 / 20 40 10 0
&&
.MAF Watches/Warnings/Advisories...
NM...None.
TX...Wind Advisory until noon CST Tuesday for Big Bend Area-
Davis/Apache Mountains Area.
&&
44/29/44Hazardous weather outlook, Feb 22, 1:54 PM CST, 9 hours 27 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX 154 PM CST MON FEB 22 2016 NMZ027>029-033-034-TXZ045>048-050>053-057>063-067>070-074-075- 079>082-258-232000- GUADALUPE MOUNTAINS OF EDDY COUNTY-EDDY COUNTY PLAINS- NORTHERN LEA COUNTY-CENTRAL LEA COUNTY-SOUTHERN LEA COUNTY-GAINES- DAWSON-BORDEN-SCURRY-ANDREWS-MARTIN-HOWARD-MITCHELL- VAN HORN AND HIGHWAY 54 CORRIDOR-REEVES COUNTY AND UPPER TRANS PECOS- LOVING-WINKLER-ECTOR-MIDLAND-GLASSCOCK-WARD-CRANE-UPTON-REAGAN- DAVIS/APACHE MOUNTAINS AREA-PECOS-PRESIDIO VALLEY-MARFA PLATEAU- BIG BEND AREA-TERRELL-GUADALUPE MOUNTAINS- 154 PM CST MON FEB 22 2016 /1254 PM MST MON FEB 22 2016/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST NEW MEXICO...SOUTHWEST TEXAS AND WEST TEXAS. .DAY ONE...THIS AFTERNOON AND TONIGHT THUNDERSTORMS WILL BE POSSIBLE LATE THIS AFTERNOON THROUGH LATE EVENING MAINLY ACROSS SOUTHERN PERMIAN BASIN AND THE LOWER TRANS PECOS. SOME STORMS MAY BE STRONG TO SEVERE...POTENTIALLY PRODUCING HAIL AND GUSTY WINDS. CHANCES FOR A TORNADO IS VERY LOW AT THIS TIME BUT NOT COMPLETELY OUT OF THE QUESTION. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY TUESDAY...A COLD FRONT WILL BRING GUSTY NORTH WINDS TO THE REGION WITH GUSTS NEAR 50 MPH POSSIBLE ACROSS THE DAVIS...GLASS AND CHISOS MOUNTAIN AREAS. A WIND ADVISORY IS IN EFFECT FOR THESE AREAS LATE TONIGHT THROUGH NOON TUESDAY. ELSEWHERE...WIND SPEEDS OF 20-25 MPH WITH GUSTS UP TO 40 MPH IS EXPECTED. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THIS EVENING ACROSS AREAS MENTIONED ABOVE. THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES... AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN MIDLAND CAN BE FOUND ON THE INTERNET AT /LOWER CASE/ HTTP://WEATHER.GOV/MIDLAND
In the hours before
Special weather statement, Feb 22, 8:33 PM CST, 2 hours 48 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
833 PM CST MON FEB 22 2016
TXZ082-230315-
TERRELL TX-
833 PM CST MON FEB 22 2016
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN TERRELL COUNTY UNTIL
915 PM CST...
AT 833 PM CST...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 10
MILES SOUTHEAST OF DRYDEN...MOVING EAST AT 35 MPH.
NICKEL SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
THIS STORM.
THIS STORM WILL REMAIN OVER MAINLY RURAL AREAS OF SOUTHEASTERN
TERRELL COUNTY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
LAT...LON 2980 10180 2981 10182 2979 10182 2981 10185
2980 10187 2980 10191 2978 10193 2980 10194
2980 10196 2982 10197 2980 10199 2983 10212
3000 10208 2996 10176 2978 10176 2979 10178
2978 10181
TIME...MOT...LOC 0233Z 282DEG 32KT 2991 10205
29Special weather statement, Feb 22, 8:38 PM CST, 2 hours 43 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
838 PM CST MON FEB 22 2016
TXZ074-075-081-082-230315-
TERRELL TX-BIG BEND AREA TX-PECOS TX-DAVIS/APACHE MOUNTAINS AREA TX-
838 PM CST MON FEB 22 2016
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN BREWSTER...CENTRAL
PECOS AND NORTHERN TERRELL COUNTIES UNTIL 915 PM CST...
AT 837 PM CST...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM 8 MILES NORTHWEST OF IRAAN
TO 11 MILES NORTHEAST OF MARATHON...AND MOVING SOUTHEAST AT 40 MPH.
NICKEL SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
SHEFFIELD...SANDERSON...BAKERSFIELD...IRAAN...LONGFELLOW...IRAAN MUNICIPAL
AIRPORT AND SIERRA MADERA.
THIS INCLUDES INTERSTATE 10 BETWEEN MILE MARKERS 277 AND 326.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
&&
LAT...LON 3048 10169 3047 10173 3046 10172 2991 10266
3042 10338 3105 10231 3103 10229 3103 10221
3100 10219 3101 10218 3099 10209 3100 10205
3092 10188 3089 10189 3086 10185 3076 10184
3070 10181 3065 10177 3064 10167 3056 10165
TIME...MOT...LOC 0237Z 300DEG 34KT 3097 10202 3031 10308
29Special weather statement, Feb 22, 9:19 PM CST, 2 hours 2 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX 919 PM CST MON FEB 22 2016 NMZ033-034-TXZ045-050-059>061-067-230400- CENTRAL LEA COUNTY NM-SOUTHERN LEA COUNTY NM-WINKLER TX-ANDREWS TX- WARD TX-ECTOR TX-GAINES TX-LOVING TX- 919 PM CST MON FEB 22 2016 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN LEA...WINKLER... ANDREWS...SOUTHWESTERN GAINES...WESTERN ECTOR...NORTHEASTERN WARD AND NORTHEASTERN LOVING COUNTIES UNTIL 1000 PM CST/900 PM MST/... AT 919 PM CST/819 PM MST/...DOPPLER RADAR WAS TRACKING A LINE OF STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 10 MILES NORTHWEST OF FRANKEL CITY TO 9 MILES WEST OF WINKLER COUNTY AIRPORT...AND MOVING SOUTHEAST AT 50 MPH. NICKEL SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THESE STORMS. LOCATIONS IMPACTED INCLUDE... ANDREWS...MONAHANS...KERMIT...EUNICE...JAL...WINK...WICKETT...GOLDSMITH... ANDREWS COUNTY AIRPORT...MONAHANS SAND HILLS STATE PARK...NADINE... WINKLER COUNTY AIRPORT...MONAHANS SANDHILLS STATE PARK...FRANKEL CITY... FLOREY...NOTREES...ROY HURD MEMORIAL AIRPORT...THORNTONVILLE...JAL AIRPORT AND EUNICE AIRPORT. THIS INCLUDES INTERSTATE 20 BETWEEN MILE MARKERS 74 AND 87. PRECAUTIONARY/PREPAREDNESS ACTIONS... TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS. LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE SHELTER INSIDE A BUILDING OR VEHICLE. && LAT...LON 3239 10228 3149 10288 3189 10364 3271 10308 TIME...MOT...LOC 0319Z 303DEG 43KT 3250 10291 3182 10336 29
Special weather statement, Feb 22, 10:00 PM CST, 1 hour 21 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
1000 PM CST MON FEB 22 2016
NMZ034-TXZ050-051-060>062-067-068-230445-
SOUTHERN LEA COUNTY NM-WINKLER TX-ANDREWS TX-WARD TX-ECTOR TX-
MARTIN TX-CRANE TX-MIDLAND TX-
1000 PM CST MON FEB 22 2016
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN LEA...CRANE...
WINKLER...NORTHERN PECOS...NORTHWESTERN UPTON...ANDREWS...
NORTHWESTERN MIDLAND...ECTOR...SOUTHWESTERN MARTIN AND NORTHEASTERN
WARD COUNTIES UNTIL 1045 PM CST/945 PM MST/...
AT 1000 PM CST/900 PM MST/...DOPPLER RADAR WAS TRACKING A LINE OF
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 7 MILES NORTHEAST OF
ANDREWS COUNTY AIRPORT TO WICKETT...AND MOVING EAST AT 45 MPH.
DIME SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
MIDLAND...ODESSA...ANDREWS...MONAHANS...KERMIT...WEST ODESSA...WINK...
WICKETT...GOLDSMITH...PYOTE...MISSION DORADO...ANDREWS COUNTY AIRPORT...
WARFIELD...PLEASANT FARMS...MONAHANS SAND HILLS STATE PARK...TARZAN...
MONAHANS SANDHILLS STATE PARK...NOTREES...CORDONA LAKE AND MIDLAND
AIRPARK.
THIS INCLUDES INTERSTATE 20 BETWEEN MILE MARKERS 62 AND 134.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
LAT...LON 3165 10229 3165 10232 3160 10231 3126 10251
3127 10256 3127 10260 3129 10262 3130 10264
3131 10264 3133 10267 3131 10272 3156 10330
3249 10283 3235 10189
TIME...MOT...LOC 0400Z 286DEG 39KT 3242 10246 3155 10300
29Special weather statement, Feb 22, 10:39 PM CST, 42 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
1039 PM CST MON FEB 22 2016
TXZ050-051-061-062-068-069-230515-
ANDREWS TX-ECTOR TX-MARTIN TX-CRANE TX-UPTON TX-MIDLAND TX-
1039 PM CST MON FEB 22 2016
...SIGNIFICANT WEATHER ADVISORY FOR CRANE...SOUTHEASTERN WINKLER...
NORTHERN PECOS...NORTHERN UPTON...SOUTHWESTERN HOWARD...EASTERN
ANDREWS...MIDLAND...ECTOR...MARTIN...EASTERN WARD AND NORTHWESTERN
GLASSCOCK COUNTIES UNTIL 1115 PM CST...
AT 1039 PM CST...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM 10 MILES WEST OF TARZAN TO
7 MILES EAST OF TUBBS CORNER...AND MOVING EAST AT 35 MPH.
NICKEL SIZE HAIL AND WIND GUSTS OF 50 TO 55 MPH WILL BE POSSIBLE WITH
THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
MIDLAND...ODESSA...ANDREWS...CRANE...STANTON...WEST ODESSA...BROWN...
GOLDSMITH...MISSION DORADO...ANDREWS COUNTY AIRPORT...WARFIELD...PLEASANT
FARMS...COTTON FLAT...KING MOUNTAIN...TARZAN...MIDKIFF...SPRABERRY...
COURTNEY...GREENWOOD AND MIDLAND AIRPARK.
THIS INCLUDES INTERSTATE 20 BETWEEN MILE MARKERS 89 AND 163.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
LAT...LON 3208 10178 3170 10178 3124 10195 3134 10277
3165 10277 3165 10280 3168 10280 3243 10252
3244 10169 3209 10169
TIME...MOT...LOC 0439Z 270DEG 30KT 3231 10215 3141 10250
29Special weather statement, Feb 22, 11:21 PM CST, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
1121 PM CST MON FEB 22 2016
TXZ052-053-062-063-069-070-230600-
MITCHELL TX-REAGAN TX-GLASSCOCK TX-HOWARD TX-UPTON TX-MIDLAND TX-
1121 PM CST MON FEB 22 2016
...SIGNIFICANT WEATHER ADVISORY FOR EASTERN UPTON...SOUTHERN
HOWARD...REAGAN...SOUTHEASTERN MIDLAND...SOUTHERN MITCHELL AND
GLASSCOCK COUNTIES UNTIL MIDNIGHT CST...
AT 1120 PM CST...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM NEAR BIG SPRING
MCMAHON-WRINKLE AIRPARK TO 7 MILES SOUTHEAST OF SPRABERRY TO 11 MILES
NORTH OF RANKIN...AND MOVING EAST AT 50 MPH.
WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
BIG SPRING...BIG LAKE...GARDEN CITY...NORTH REAGAN FIRE STATION...STILES...
SAINT LAWRENCE...LEES...TEXON...SOUTH HAVEN|2...SOUTH HAVEN...BIGBY
CORNER...BEST...LOMAX...BIG SPRING COUNTRY CLUB...ELBOW...BIG SPRING
MCMAHON-WRINKLE AIRPARK...FORSAN AND REAGAN COUNTY AIRPORT.
THIS INCLUDES INTERSTATE 20 BETWEEN MILE MARKERS 166 AND 181.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
LAT...LON 3209 10067 3209 10126 3108 10127 3108 10194
3228 10164 3221 10066
TIME...MOT...LOC 0520Z 275DEG 44KT 3223 10159 3187 10172 3139 10192
84The office that day
Everything else NWS Midland/Odessa, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 22, 6:26 PM CST | Special Weather Statement | MAF | Crane | 49 min |
| Feb 22, 6:27 PM CST | Special Weather Statement | MAF | Crane, Ector | 48 min |
| Feb 22, 6:30 PM CST | Special Weather Statement | MAF | Pecos | 45 min |
| Feb 22, 6:49 PM CST | Special Weather Statement | MAF | Dawson | 41 min |
| Feb 22, 8:33 PM CST | Special Weather Statement | MAF | Terrell | 42 min |
| Feb 22, 8:38 PM CST | Special Weather Statement | MAF | Pecos | 37 min |
| Feb 22, 9:19 PM CST | Special Weather Statement | MAF | Andrews, Winkler | 41 min |
| Feb 22, 10:00 PM CST | Special Weather Statement | MAF | Andrews, Crane, Ector, Martin, Ward, Winkler | 45 min |
| Feb 22, 10:39 PM CST | Special Weather Statement | MAF | Crane, Ector, Martin, Midland, Upton | 36 min |
| Feb 22, 7:46 PM CST | Special Weather Statement | MAF | Eddy | 44 min |
Nearby
Special Weather Statements in Texas, 2016Every special weather statement in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.